# SDR USAA2015012600008

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 47,163 hours, 17,551 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, CREW REPORTED A DIRTY SOCK SMELL IN THE COCKPIT & CABIN.  FOUND APU OVER SERVICED WITH WRONG TYPE OIL.  FLUSHED & REPLACED OIL & FILTER TWICE IAW MM 49-90-00-600-008.
